Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 7, NWS Shreveport, LA

June 6, 2013Ouachita Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Jun 6, 2013, 2:08 AM CDT for Ouachita Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 2:08 AM CDT (07:08 UTC)
Expired
Jun 6, 2013, 5:00 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Ouachita Parish, LA

The radar

The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WGUS54 KSHV 060708
FFWSHV
LAC073-061000-
/O.NEW.KSHV.FF.W.0007.130606T0708Z-130606T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 AM CDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
  CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...

* UNTIL 500 AM CDT

* AT 207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. 
THUNDERSTORMS CONTINUE TO TRAIN OVER THE SAME GENERAL AREA ACROSS 
OUACHITA PARISH EARLY THIS MORNING. RADAR INDICATED THAT UPWARDS OF 
TWO INCHES OF RAIN HAS ALREADY FALLEN IN AN HOURS TIME ACROSS THE 
SOUTHWEST HALF OF THE PARISH WITH ANOTHER TWO TO THREE INCHES 
POSSIBLE OVER THE NEXT FEW HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3240 9199 3228 9203 3228 9210 3226 9211
      3228 9231 3232 9231 3241 9242 3258 9241
      3259 9223 3272 9207 3269 9204 3271 9204
      3271 9198 3266 9194 3266 9191 3259 9193
      3251 9190

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:49 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 5, 9:49 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 PM CDT WED JUN 5 2013

.DISCUSSION...
LIGHT NE WINDS ON THE SFC IN THE PARTS OF I-30 HAVE GONE CALM ON
THE SOME OF THE 03Z EARLY IN. OUR VAD SHOWS LIGHT NE FLOW IN THE 1
TO 3KFT LEVEL...SINCE THE SOUNDING. THE FRONT LOOKS TO BE STILL
TO OUR NORTH BASED ON DEW POINTS AND THERE ARE REMNANT OUTFLOWS
ALONG I-30 AND THE OTHER ALONG I-20 IN MAINLY LA. THE RADAR IS
SHOWING THE I-30 WEAK PUSH STILL DEVELOPING THUNDERSTORMS AT THIS
TIME WITH NEW ACTIVITY FEATHERING INTO COLUMBIA CO AND STILL OTHER
ENHANCED CU DOWN THE LINE INTO NE TX. WE WILL KEEP CHANCE POPS
THIS EVENING ALONG THIS FEATURE WITH SLIGHT CHANCE ELSEWHERE. NOW
AFTER MIDNIGHT THAT WILL START TO BEND BACK TO MORE PRODUCTIVE AS
THE FRONT SETTLES IN CLOSER TO THE I-30 CORRIDOR. WE HAVE KEEP
LIKELY IN AFTER MIDNIGHT...BUT IT MAY BE MORE LIKE THE WEE HOURS
AND THROUGH SUNRISE AS THE NEXT BATCH OF THUNDERSTORMS DEVELOPS IN
THE AREA AND IT WILL TAKE SOME ORGANIZATION IN THE PROCESS. MODELS
STILL LOOKING FAVORABLE FOR DECENT QPF TO DEVELOP IN THE OVERNIGHT
HOURS AND EARLY MORNING TIME FRAME. NO OTHER CHANGES TO TEMPS OR
SKY REALLY TO MENTION...BUT WE HAVE REINTERPOLATED TRENDS
OVERNIGHT FROM CURRENT READINGS. /24/

&&

.AVIATION...
MOSTLY VFR CONDITIONS SHOULD CONTINUE THROUGH THE TAF PERIOD.
ISOLATED STRONG CONVECTION HAS DEVELOPED OVER SCNTRL AR THIS
EVENING...ALONG A WEAK SFC FRONT EXTENDS FROM JUST S OF THE RED
RIVER OVER EXTREME N TX...E INTO EXTREME SE OK INTO SW AND SCNTRL AR
N OF TXK TO NEAR A ADF/PBF LINE AS OF 02Z. THIS CONVECTION HAS SHOWN
A TENDENCY TO SLOWLY DRIFT S TOWARDS THE ELD TERMINAL OVER THE LAST
HOUR...WITH ISOLATED -SHRA HAVING ALSO RECENTLY DEVELOPED NEAR THIS
SFC BNDRY JUST NW OF MAGNOLIA. ADDITIONAL WIDELY SCT CONVECTION
SHOULD REDEVELOP ALONG THIS BNDRY THIS EVENING/OVERNIGHT AND SLOWLY
DRIFT S...AFFECTING THE TXK/ELD TERMINALS AROUND/JUST PRIOR TO
06Z...AND POSSIBLY MLU PRIOR TO 12Z. SHOULD SEE AN INCREASE IN SCT
CONVECTION BY MID/LATE MORNING ACROSS E TX ALONG THE SWD DRIFTING
SFC FRONT...WITH THE CONVECTION BUILDING ESE INTO N LA BY AFTERNOON.
STILL HAVE LOW CONFIDENCE IN TIMING OF THIS MAINLY DISORGANIZED
CONVECTION...THUS WILL MAINTAIN VCTS FOR THE AFFECTED
TERMINALS...WITH THIS CONVECTION SINKING SSE AWAY FROM THE TXK/ELD
TERMINALS BY AFTERNOON. CAN/T RULE OUT LOCALLY REDUCED CIGS/VSBYS
AND GUSTY WINDS TO 35KTS IN THE STRONGER STORMS...WITH THIS
CONVECTION DIMINISHING FROM NW TO SE THURSDAY EVENING. A SCT CU
FIELD WITH ASSOCIATED CONVECTIVE DEBRIS SHOULD LINGER THROUGH THE
END OF THE TAF PERIOD...BEFORE SLIGHTLY DRIER AIR SPILLS S BEHIND
THE FROPA. LT/VRB WINDS TONIGHT WILL BECOME N 5-10KTS AFTER 15Z
BEHIND THE FRONT. /15/

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT WED JUN 5 2013/

DISCUSSION...
CONVECTION THAT DEVELOPED EARLIER ALONG AN OUTFLOW BOUNDARY FROM
THE MCS THAT MOVED ACROSS OK EARLY THIS MORNING HAS MOSTLY
DISSIPATED...WITH THE EXCEPTION OF A COUPLE OF ISOLD STORMS OVER N
CENTRAL LA/SRN AR.

DISTURBANCES IN NW FLOW ALOFT ARE EXPECTED TO MOVE ACROSS A
FRONTAL BOUNDARY CURRENTLY DRAPED ALONG THE KS/OK BORDER AS THE
BOUNDARY DIPS SWD OVERNIGHT. ANOTHER MCS IS EXPECTED TO DEVELOP
ACROSS CENTRAL OK AND MOVE SEWD INTO OUR REGION. DAMAGING WIND
GUSTS FROM SEVERE THUNDERSTORMS WILL BE POSSIBLE AS THE STORMS
MOVE SWD EARLY THURSDAY MORNING. THE THREAT FOR SEVERE STORMS IS
EXPECTED TO BECOME MORE MARGINAL AS THE FRONT CONTINUES SWD AND
THE DISTURBANCE MOVES INTO MS BY THURSDAY AFTERNOON. CONVECTION
SHOULD CLEAR THE SERN PORTIONS OF OUR AREA BY FRIDAY MORNING.

VERY LITTLE CHANGE FROM THE PREVIOUS PACKAGE FOR THE REMAINDER OF
THE FCST. ANOTHER DISTURBANCE IN NW FLOW IS EXPECTED FOR SATURDAY
NIGHT/SUNDAY...BUT MODELS AGREE WITH LITTLE TO NO PRECIP
EXPECTED.

THE UPPER RIDGE IS FCST TO OVERTAKE THE SRN U.S. IN THE
EXTENDED...WHICH WILL LIKELY SEND TEMPS SOARING...ESPECIALLY IF
THE REGION DOESN'T GET A GOOD WETTING RAIN OUT OF THURSDAY'S
DISTURBANCE. /12/

AVIATION...
ISOLD CONVECTION REDEVELOPED EARLY THIS AFTN NEAR THE KELD AND KMLU
TERMINALS...INCREASING IN STRENGTH AS IT MOVED EAST INTO MS RIVER
VALLEY. FURTHER WEST ACROSS CWA...CAPPING INVERSION AROUND 800 MB
MAY KEEP CONVECTION FROM DEVELOPING IN OTHERWISE UNSTABLE AIRMASS.
HOWEVER...MOSTLY VFR CONDITIONS EXPECTED ACROSS THRU AT LEAST
06/06Z...UNTIL COLD FRONT ACROSS SOUTHERN PLAINS DIPS TO NEAR THE
I-30 CORRIDOR...WITH TSTM CHANCES INCREASING ACROSS KTXK AND
KELD...AND AREAWIDE BTWN 06/12Z AND 06/15Z. STG GUSTY WINDS MAY
OCCUR NEAR STORMS DURG THIS PERIOD. TSTM CHANCES SHOULD BEGIN TO
DIMINISH FROM THE NORTH BY LATE IN THE FCST CYCLE...WITH SFC WINDS
BECMG NW-N AT 5 TO 10 KTS./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  86  67  85  66 /  30  60  30  10  10
MLU  71  88  68  85  65 /  30  60  40  20  10
DEQ  69  83  62  84  60 /  60  50  20  10  10
TXK  69  85  65  83  63 /  50  60  20  10  10
ELD  71  86  65  84  62 /  50  60  40  10  10
TYR  72  86  66  84  64 /  30  60  20  10  10
GGG  73  86  65  85  64 /  30  60  20  10  10
LFK  73  88  67  87  64 /  20  50  30  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/15
Hazardous weather outlook, Jun 5, 11:42 AM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CDT WED JUN 5 2013

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
126-061200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-MARION-
1142 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG
A SOUTHWARD MOVING OUTFLOW BOUNDARY...BUT THIS ACTIVITY IS
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AHEAD OF A COLD FRONT IN OKLAHOMA. THESE STORMS SHOULD
COMBINE INTO A LINE AND MOVE SOUTH AND EAST INTO THE AREA DURING
THE LATE AFTERNOON AND INTO THE OVERNIGHT HOURS. A FEW STORMS MAY
BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORMS WILL CONTINUE FOR MUCH OF THURSDAY AS A COLD FRONT
MOVES ACROSS THE AREA. TOTAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2
INCHES WILL BE POSSIBLE BEFORE THUNDERSTORMS EXIT THE AREA EARLY
FRIDAY.

NORTHWESTERLY FLOW ALOFT WILL KEEP A SLIGHT CHANCE FOR
THUNDERSTORMS IN THE FORECAST FOR LATE SUNDAY AND EARLY MONDAY AS
ANOTHER THUNDERSTORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES
TOWARD THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

LAZ010>014-017>022-TXZ124-125-136>138-149>153-165>167-061200-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1142 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF STRONG THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A
COLD FRONT THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING
AND DURING THE OVERNIGHT HOURS. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORMS WILL CONTINUE FOR MUCH OF THURSDAY AS A COLD FRONT
MOVES ACROSS THE AREA. TOTAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2
INCHES WILL BE POSSIBLE BEFORE THUNDERSTORMS EXIT THE AREA LATE
FRIDAY.

NORTHWESTERLY FLOW ALOFT WILL KEEP A SLIGHT CHANCE FOR
THUNDERSTORMS IN THE FORECAST FOR LATE SUNDAY AND EARLY MONDAY AS
ANOTHER THUNDERSTORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES
TOWARD THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

12

In the hours before

Special weather statement, Jun 5, 11:16 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 PM CDT WED JUN 5 2013

LAZ005-060500-
LINCOLN-
1116 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL MIDNIGHT CDT...FOR THE FOLLOWING
PARISH...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN...

INCLUDING THE FOLLOWING LOCATIONS...
     CORINTH...DUBACH...MOUNT ZION AND UNIONVILLE...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BERNICE...OR 13
MILES NORTH OF GRAMBLING...MOVING EAST AT 10 MPH.

HALF INCH TO DIME SIZE HAIL...AND WINDS OF 40-45 MPH ARE EXPECTED
WITH THIS STORM.

15
Special weather statement, Jun 5, 11:31 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 PM CDT WED JUN 5 2013

LAZ005-006-060515-
LINCOLN-UNION-
1131 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION AND LINCOLN...

INCLUDING THE FOLLOWING LOCATIONS...
     BERNICE...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BERNICE...OR 14
MILES NORTH OF GRAMBLING...MOVING EAST NORTHEAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. SHOULD THIS STORM REINTENSIFY...A SEVERE THUNDERSTORM
WARNING WILL BE NEEDED.

15
Special weather statement, Jun 6, 12:32 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1232 AM CDT THU JUN 6 2013

LAZ001-002-011-012-060630-
BIENVILLE-BOSSIER-CADDO-RED RIVER-
1232 AM CDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     RED RIVER...CADDO...BOSSIER AND BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     CASPIANA...CRICHTON...ELM GROVE...LOGGY BAYOU...MC DADE AND
     NINOCK...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 15 MILES WEST OF RINGGOLD...OR NEAR
NINOCK...MOVING SOUTHEAST NEAR 5 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

13
Special weather statement, Jun 6, 1:11 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT THU JUN 6 2013

LAZ002-011-012-060645-
BIENVILLE-BOSSIER-RED RIVER-
111 AM CDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     RED RIVER...BOSSIER AND BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     RINGGOLD...

AT 110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST WEST OF RINGGOLD OR NEAR LAKE
BISTINEAU. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

13
Special weather statement, Jun 6, 1:20 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CDT THU JUN 6 2013

LAZ006-014-060715-
OUACHITA-UNION-
120 AM CDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION AND OUACHITA...

INCLUDING THE FOLLOWING LOCATIONS...
     BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...MONROE...RICHWOOD AND WEST
     MONROE...

AT 120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR WEST MONROE...MOVING SOUTHEAST
AT 10 MPH.

IN ADDITION TO LOCALLY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING...PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:37 AM CDTSevere Thunderstorm WarningSHVBienville, Webster53 min
Jun 6, 5:14 AM CDTSevere Thunderstorm WarningSHVGrant, Winn46 min
Jun 6, 6:23 AM CDTFlash Flood WarningSHVBienville, Grant, Natchitoches, Red River, Winn3 hr
Jun 6, 9:25 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo35 min

Nearby

Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.